# SDR J7SA2021072600287

- Difficulty date: July 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N651FX
- Make and model: Gulstm GVI
- Aircraft serial: 6013
- Aircraft time: 3,439 hours, 1,041 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Manifold
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A RIGHT ELEVATOR DISCONNECT FAIL CAS MESSAGE THREE TIMES WHILE IN ROUTE TO NTAA. OCCURRED ABOUT 2 HOURS OUT FROM THEIR DESTINATION. CREW FOLLOWED QRH PROCEDURE AND MAINTAINED CONTROL OF AIRCRAFT THROUGHOUT THE WHOLE PROCESS. AIRCRAFT LANDED WITHOUT INCIDENT. CARRIED OUT RH ELEVATOR MCE REU'S 12 AND 14 NVM DOWNLOADS IAW GVI-GER-0287 REV B. ADVISED BY GAC FLIGHT CONTROL ENGINEERING TO REPLACE RH ELEVATOR EB MANIFOLD, MCE, AND REU #14. REPLACED RH ELEVATOR EB MANIFOLD IAW G650 AMM 27-35-03 REV 17; REPLACED RH ELEVATOR MCE IAW G650 AMM 27-35-03 REV 17; REPLACED RH ELEVATOR REU #14 IAW G650 AMM 27-35-01 REV 17. ALL OPS/FUNCTION/RIGGING SATISFACTORY.
